Kalashnikov, Anatolii Sergeevich

Statistics Math-Net.Ru
Total publications: 43
Scientific articles: 35

Number of views:
This page:752
Abstract pages:16840
Full texts:6298
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. S. Kalashnikov, “Unbounded solutions of the Cauchy problem for doubly nonlinear degenerate parabolic equations”, Fundam. Prikl. Mat., 4:2 (1998),  543–557  mathnet  mathscinet  zmath
2. A. S. Kalashnikov, “Discretization and nonlinear effects in mathematical models of heat conduction theory”, Zh. Vychisl. Mat. Mat. Fiz., 38:4 (1998),  600–606  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:4 (1998), 578–584
3. A. S. Kalashnikov, “On the initial jump of the free boundary in a boundary-value problem for the semilinear heat conduction equation with absorption”, Uspekhi Mat. Nauk, 52:6(318) (1997),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1300–1301  isi  scopus
4. A. S. Kalashnikov, “Nonlinear effects in heat propagation in media with sources and sinks that are close to linear”, Differ. Uravn., 31:2 (1995),  277–288  mathnet  mathscinet; Differ. Equ., 31:2 (1995), 254–265
5. A. S. Kalashnikov, “On some problems in the nonlinear theory of heat conduction with data containing a small parameter in the exponents”, Zh. Vychisl. Mat. Mat. Fiz., 35:7 (1995),  1077–1094  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:7 (1995), 861–874  isi
6. A. S. Kalashnikov, “Some nonlinear mathematical models in the theory of heat conduction that contain a small parameter in the exponents”, Differ. Uravn., 30:6 (1994),  1039–1049  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 963–973
7. A. S. Kalashnikov, “Quasilinear degenerate parabolic equations with singular lowest terms and growing initial data”, Differ. Uravn., 29:6 (1993),  999–1009  mathnet  mathscinet; Differ. Equ., 29:6 (1993), 857–866
8. A. S. Kalashnikov, “Nonlinear phenomena in nonstationary processes described by asymptotically linear equations”, Differ. Uravn., 29:3 (1993),  381–391  mathnet  mathscinet; Differ. Equ., 29:3 (1993), 324–334
9. A. S. Kalashnikov, “On the diffusion of impurities with long-range action”, Zh. Vychisl. Mat. Mat. Fiz., 31:3 (1991),  424–435  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:3 (1991), 64–73  isi
10. A. S. Kalashnikov, “Instantaneous compactification of supports of solutions to semilinear parabolic equations and systems thereof”, Mat. Zametki, 47:1 (1990),  74–80  mathnet  mathscinet  zmath; Math. Notes, 47:1 (1990), 49–53  isi
11. V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Uspekhi Mat. Nauk, 44:4(268) (1989),  191–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 157–171  isi
12. A. S. Kalashnikov, “Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations”, Uspekhi Mat. Nauk, 42:2(254) (1987),  135–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 169–222  isi
13. A. S. Kalashnikov, “On some nonlinear systems describing the dynamics of competing biological species”, Mat. Sb. (N.S.), 133(175):1(5) (1987),  11–24  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 9–22
14. A. S. Kalashnikov, “The effect of increase in boundary data on the temperature behavior of a nonlinear nonstationary medium for large values of time”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, 2,  40–45  mathnet  mathscinet  zmath
15. A. S. Kalashnikov, “On the dependence of properties of solutions of parabolic equations in unbounded domains on the behavior of the coefficients at infinity”, Mat. Sb. (N.S.), 125(167):3(11) (1984),  398–409  mathnet  mathscinet  zmath; Math. USSR-Sb., 53:2 (1986), 399–410
16. A. S. Kalashnikov, “The heat equation in a medium with nonuniformly distributed nonlinear heat sources or absorbers”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1983, 3,  20–24  mathnet  mathscinet  zmath
17. A. S. Kalashnikov, “The heat equation with long-range action”, Differ. Uravn., 15:9 (1979),  1653–1660  mathnet  mathscinet  zmath
18. A. S. Kalashnikov, “Classes of uniqueness for integrodifferential equations with volterra operators of convolution type”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  83–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 143–144
19. A. S. Kalashnikov, “The concept of a finite rate of propagation of a perturbation”, Uspekhi Mat. Nauk, 34:2(206) (1979),  199–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:2 (1979), 235–236
20. A. S. Kalashnikov, “Uniqueness classes for the solution of the Cauchy problem for the linearized system of equations of a rotating fluid”, Uspekhi Mat. Nauk, 31:4(190) (1976),  263–264  mathnet  mathscinet  zmath
21. A. S. Kalashnikov, “The effect of absorption on heat propagation in a medium in which the thermal conductivity depends on temperature”, Zh. Vychisl. Mat. Mat. Fiz., 16:3 (1976),  689–696  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:3 (1976), 141–149
22. A. S. Kalashnikov, “The nature of the propagation of perturbations in problems of nonlinear heat conduction with absorption”, Zh. Vychisl. Mat. Mat. Fiz., 14:4 (1974),  891–905  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 14:4 (1974), 70–85
23. A. S. Kalashnikov, “Uniqueness conditions for the generalized solution of the Cauchy problem for a certain class of quasilinear degenerate parabolic equations”, Differ. Uravn., 9:12 (1973),  2207–2212  mathnet  mathscinet  zmath
24. A. S. Kalashnikov, “The Cauchy problem in classes of increasing functions for certain quasilinear degenerate second order parabolic equations”, Differ. Uravn., 9:4 (1973),  682–691  mathnet  mathscinet  zmath
25. A. S. Kalashnikov, “A problem without initial conditions for linear degenerate hyperbolic equations of second order with infinite domain of dependence”, Mat. Sb. (N.S.), 88(130):4(8) (1972),  609–622  mathnet  mathscinet  zmath; Math. USSR-Sb., 17:4 (1972), 603–616
26. A. S. Kalashnikov, “Second order linear degenerate hyperbolic equations with an infinite dependence domain”, Uspekhi Mat. Nauk, 26:4(160) (1971),  231–232  mathnet  mathscinet  zmath
27. A. S. Kalashnikov, “Some problems for linear partial differential equations with constant coefficients in the entire space and for a class of degenerate equations in a halfspace”, Mat. Sb. (N.S.), 85(127):2(6) (1971),  189–200  mathnet  mathscinet  zmath; Math. USSR-Sb., 14:2 (1971), 186–198
28. A. S. Kalashnikov, “The unbounded solutions of certain second order degenerate linear parabolic systems”, Uspekhi Mat. Nauk, 25:2(152) (1970),  271–272  mathnet  mathscinet  zmath
29. A. S. Kalashnikov, “Linear degenerate parabolic equations of arbitrary order with a finite region of dependence”, Mat. Zametki, 6:3 (1969),  289–294  mathnet  mathscinet  zmath; Math. Notes, 6:3 (1969), 630–633
30. A. S. Kalashnikov, “Increasing solutions of linear second-order equations with nonnegative characteristic form”, Mat. Zametki, 3:2 (1968),  171–178  mathnet  mathscinet  zmath; Math. Notes, 3:2 (1968), 110–114
31. A. S. Kalashnikov, “The occurrence of singularities in solutions of the non-steady seepage equation”, Zh. Vychisl. Mat. Mat. Fiz., 7:2 (1967),  440–444  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 7:2 (1967), 269–275
32. A. S. Kalashnikov, “Cauchy problem for equations of unsteady filtration in the class of unbounded solutions”, Uspekhi Mat. Nauk, 18:4(112) (1963),  213–214  mathnet
33. A. M. Il'in, A. S. Kalashnikov, O. A. Oleinik, “Linear equations of the second order of parabolic type”, Uspekhi Mat. Nauk, 17:3(105) (1962),  3–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 17:3 (1962), 1–143
34. A. S. Kalashnikov, “Uniqueness of the solution of the Cauchy problem for a class of quasi-linear hyperbolic systems”, Uspekhi Mat. Nauk, 14:2(86) (1959),  195–202  mathnet  mathscinet  zmath
35. O. A. Oleinik, A. S. Kalashnikov, Czou Juj-lin, “The Cauchy problem and boundary problems for equations of the type of non-stationary filtration”, Izv. Akad. Nauk SSSR Ser. Mat., 22:5 (1958),  667–704  mathnet  mathscinet  zmath
36. A. S. Kalashnikov, “On the first boundary value problem for equations expressing one-dimensional unsteady percolation”, Dokl. Akad. Nauk SSSR, 115:5 (1957),  858–861  mathnet  mathscinet  zmath

37. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Uspekhi Mat. Nauk, 54:2(326) (1999),  195–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:2 (1999), 465–476  isi
38. N. A. Izobov, V. A. Il'in, A. S. Kalashnikov, V. A. Kondratiev, V. M. Millionshchikov, O. A. Oleinik, N. Kh. Rozov, “Alekseǐ Fedorovich Filippov (on the occasion of his 75th anniversary)”, Differ. Uravn., 34:10 (1998),  1299–1303  mathnet  mathscinet; Differ. Equ., 34:10 (1998), 1297–1302
39. M. I. Vishik, M. L. Gerver, A. I. Ibragimov, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, A. A. Kosmodem'yanskii, A. D. Myshkis, O. A. Oleinik, E. G. Sitnikova, “Evgenii Mikhailovich Landis (obituary)”, Uspekhi Mat. Nauk, 53:6(324) (1998),  233–238  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:6 (1998), 1335–1341  isi
40. N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov, “Stanislav Nikolaevich Kruzhkov (obituary)”, Uspekhi Mat. Nauk, 53:5(323) (1998),  213–220  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1071–1078  isi
41. V. I. Arnol'd, M. I. Vishik, I. M. Gel'fand, Yu. V. Egorov, A. S. Kalashnikov, A. N. Kolmogorov, S. P. Novikov, S. L. Sobolev, “Ol'ga Arsen'evna Oleinik (on her sixtieth birthday)”, Uspekhi Mat. Nauk, 40:5(245) (1985),  279–293  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:5 (1985), 267–287  isi
42. L. V. Keldysh, N. V. Nikolenko, A. N. Varchenko, A. S. Kalashnikov, V. L. Berdichevsky, D. G. Vasil'ev, V. B. Lidskii, A. I. Vol'pert, V. M. Kamenkovich, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics”, Uspekhi Mat. Nauk, 37:5(227) (1982),  221–226  mathnet
43. A. S. Kalashnikov, “All-Union Conference on Partial Differential Equation dedicated to the 75th birthday of I. G. Petrovskii”, Uspekhi Mat. Nauk, 31:5(191) (1976),  257–263  mathnet
44. A. S. Kalashnikov, O. A. Oleinik, “I. G. Petrovskii Seminar on Differential Equations and the Mathematical Problems of Physics”, Uspekhi Mat. Nauk, 28:5(173) (1973),  257–266  mathnet  mathscinet

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019